# SDR DHL2001705505

- Difficulty date: April 16, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Bent
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENG, LWR COWL O/B FWD AREA , INT ANGLE WORN AND BENT.  REFERENCE: FWD OF 2ND U-BOLT, UPPER OF OIL SERVICE DOOR.  REMOVED AND REPLACED INTERNAL ANGLE ON 1 ENG, LWR COWL O/B FWD OF 2ND U-BOLT ABOVE OIL SERVICE DOOR PER B727 SRM 51-30-2.  MAT USED 2024-0-.050 28 X 31 PIECE PO 83110438LOT 7Y153Y05 HEAT TREATED TO 2024T3 PER GENERAL PROCESS SPECIFICATION 98PMSI247PS-01.
